Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/16932
Title: On the Gorenstein property of the diagonals of the Rees algebra. (Dedicated to the memory of Fernando Serrano.)
Author: Lavila Vidal, Olga
Zarzuela, Santiago
Keywords: Anells commutatius
Geometria algebraica
Categories (Matemàtica)
Commutative rings
Algebraic geometry
Categories (Mathematics)
Issue Date: 1998
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a: http://www.collectanea.ub.edu/index.php/Collectanea/article/view/3948/4787
It is part of: Collectanea Mathematica, 1998, vol. 49, num. 2-3, p. 383-397
URI: http://hdl.handle.net/2445/16932
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
186602.pdf167.5 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.